Today I had another appointment with my diabetic nurse. She has been seeing me once a month recently, to help me monitor my blood pressure and weight loss. I am also struggling to keep my sugar under control.
Anyway, these appointments are not going well. My last hbac1 (a regular check you get of your average readings) was up, again. This meant that my Gliclazide (one of the many meds I take, this one to control my sugar) had to be raised. This means I now take that and Metformin, for my diabetes. As well as medication for cholesterol, blood pressure, depression and pain meds.
When my Glics were upped, the nurse warned me that it could cause weight gain......it did.
I went this month to weigh, and am up a kilo and a half. What did I do? I cried.
I am really struggling to lose weight, I am giving up everything I can. I am doing EVERYTHING I can. My body is not playing ball.
So what do I do now?